# SDR UIEA2023042400386

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 114,008 hours, 17,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90085
- Part serial: 60356
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LT POWER SUPPLY M7027 R/H CAPACITY CHECK FAIL( POWER PACK REPLACED AND OPERATION CHECKED NORMAL )
